# SDR ASAA1057557

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 4,175 hours, 1,230 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 098743
- Condition: Discharged
- Location: Main
- Part time: 26,516 hours, 11,034 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS SHIPS MAIN BATTERIES ARE DEAD.  PERFORMED AUTO LAND VERIFY TEST PER MM 22 03 10/101.  ALL TESTS PASSED.  A/C REMAINS CAT IXIA AUTO LAND QUALIFIED.  MC ADVISED.
